MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER

BOSTON SCIENTIFIC CORPORATION SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER
Model Number SO-2101
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 06/01/2025, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 06/09/2025.Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: device code a1502 is being used to capture the reportable event of gel misplaced non-vascular.Block h11: detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spaceoar was implanted in a patient.The device was successfully implanted at the base and midgland of the prostate, but an issue arose at the apex.Upon examination, it was found that some hydrogel from the device was located under the rectal wall.

Brand Name
SPACEOAR SYSTEM
Common Device Name
ABSORBABLE PERIRECTAL SPACER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01730
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22422680
Report Number2124215-2025-44971
Device Sequence Number7138126
Product Code OVB
UDI-Device Identifier00864661000102
UDI-Public(01)00864661000102
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSO-2101
Device Catalogue NumberSO-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown